×

Inéquations d’évolution paraboliques avec convexes dependant du temps. Applications aux inéquations quasi-variationnelles d’évolution. (French) Zbl 0362.49011


MSC:

49J20 Existence theories for optimal control problems involving partial differential equations
35A35 Theoretical approximation in context of PDEs
35D05 Existence of generalized solutions of PDE (MSC2000)
35K20 Initial-boundary value problems for second-order parabolic equations
35A15 Variational methods applied to PDEs
35D10 Regularity of generalized solutions of PDE (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Bensoussan; J. L. Lions [1] Contrôle impulsionnel et inéquations quasi-variationnelles d’évolution. Note aux C.R.A.S. Paris, 276, série A, 1333 (1973).
[2] A. Bensoussan; J. L. Lions [2] Nouvelles méthodes en contrôle impulsionnel. Journal of Applied Mathematics and optimization. Volume 1 no 4. 289-312 (1975). · Zbl 0339.93033
[3] M. Biroli [1] Solutions faibles des inéquations variationnelles d’évolution avec convexes dépendant du temps. Note au C.R.A.S. Paris 280, Série A, 1209 (1975).
[4] H. Brezis [1] Problèmes unilatéraux. Journal de Math, pures et appliquées 51, 1 (1972).
[5] H. Brezis [2] Un problème d’évolution avec contraintes unilatérales dépendant du temps. Note C.R.A.S. Paris, 274, série A, 310-312.
[6] M. A. Krasnoselskii [1] Positive solutions of operator equations Noordhoff-Holland. Groningen 1964.
[7] T. Laetsch [1] A uniqueness theorem for elliptic quasi-variationnal inequalities. Journal of Functional Analysis 18, 286-287 (1975). · Zbl 0327.49003
[8] J. L. Lions [1] Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod. Paris 1969.
[9] J. L. Lions [2] Sur les problèmes mixtes pour certains systèmes paraboliques dans des ouverts non cylindriques. Annales Institut Fourier. VII 143-182 (1957). · Zbl 0141.29403
[10] F. Mignot; J. P. Puel [1] Solution maximum de certaines inéquations d’évolution paraboliques et inéquations quasi-variationnelles paraboliques. Note C.R.A.S. Paris, 280, série A, 259-262
[11] L. Tartar [1] Inéquations quasi-variationnelles abstraites. Note aux C.R.A.S. Paris, 278, série A, 1193-1196. · Zbl 0334.49003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.